# SDR HEEA978973

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Assy
- Part number: 6038T59P02
- Condition: Failed
- Location: Shaft
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER ASSY SHEARED SHAFT.
